RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 3, Pages 25–40 (Mi msb884)  

This article is cited in 5 scientific papers (total in 5 papers)

On Whitney's theorem and constants

Yu. V. Kryakin

Odessa Polytechnic Institute

Abstract: It is proved that the Whitney constants are bounded by 2.

Full text: PDF file (1205 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 81:2, 281–295

Bibliographic databases:

UDC: 517.5
MSC: 41A10, 41A17
Received: 18.02.1993

Citation: Yu. V. Kryakin, “On Whitney's theorem and constants”, Mat. Sb., 185:3 (1994), 25–40; Russian Acad. Sci. Sb. Math., 81:2 (1995), 281–295

Citation in format AMSBIB
\Bibitem{Kry94}
\by Yu.~V.~Kryakin
\paper On Whitney's theorem and constants
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 3
\pages 25--40
\mathnet{http://mi.mathnet.ru/msb884}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1268796}
\zmath{https://zbmath.org/?q=an:0826.41007}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 81
\issue 2
\pages 281--295
\crossref{https://doi.org/10.1070/SM1995v081n02ABEH003539}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RB51300002}


Linking options:
  • http://mi.mathnet.ru/eng/msb884
  • http://mi.mathnet.ru/eng/msb/v185/i3/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Kryakin, “On functions with bounded $\mathbf n$th differences”, Izv. Math., 61:2 (1997), 331–346  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Kryakin Y., “On the Local Approximation of Functions by Polynomials and Quasipolynomials”, Dokl. Akad. Nauk, 355:2 (1997), 157–159  mathnet  mathscinet  zmath  isi
    3. Brudnyi YA. Kalton N., “Polynomial Approximation on Convex Subsets of R-N”, Constr. Approx., 16:2 (2000), 161–199  crossref  mathscinet  zmath  isi
    4. Gilewicz J., Kryakin Y., Shevchuk I., “Boundedness by 3 of the Whitney Interpolation Constant”, J. Approx. Theory, 119:2 (2002), 271–290  crossref  mathscinet  zmath  isi
    5. A. G. Babenko, Yu. V. Kryakin, “On constants in the Jackson–Stechkin theorem in the case of approximation by algebraic polynomials”, Proc. Steklov Inst. Math., 303 (2018), 18–30  mathnet  crossref  crossref  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:236
    Full text:81
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019